Abstract and Applied Analysis
- Abstr. Appl. Anal.
- Volume 2012, Special Issue (2012), Article ID 697013, 21 pages.
A New Approach for Linear Eigenvalue Problems and Nonlinear Euler Buckling Problem
We propose a numerical Taylor's Decomposition method to compute approximate eigenvalues and eigenfunctions for regular Sturm-Liouville eigenvalue problem and nonlinear Euler buckling problem very accurately for relatively large step sizes. For regular Sturm-Liouville problem, the technique is illustrated with three examples and the numerical results show that the approximate eigenvalues are obtained with high-order accuracy without using any correction, and they are compared with the results of other methods. The numerical results of Euler Buckling problem are compared with theoretical aspects, and it is seen that they agree with each other.
Abstr. Appl. Anal., Volume 2012, Special Issue (2012), Article ID 697013, 21 pages.
First available in Project Euclid: 5 April 2013
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Adiyaman, Meltem Evrenosoglu; Somali, Sennur. A New Approach for Linear Eigenvalue Problems and Nonlinear Euler Buckling Problem. Abstr. Appl. Anal. 2012, Special Issue (2012), Article ID 697013, 21 pages. doi:10.1155/2012/697013. https://projecteuclid.org/euclid.aaa/1365174046